Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1992, Issue 428

Issues

On Barth's restriction theorem.

Iustin Coanda
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1992.428.97

About the article

Published Online: 2009-12-09

Published in Print: 1992-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1992, Issue 428, Pages 97–110, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1992.428.97.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Aleksandr S Tikhomirov
Izvestiya: Mathematics, 2012, Volume 76, Number 5, Page 991
[2]
Александр Сергеевич Тихомиров and Aleksandr Sergeevich Tikhomirov
Известия Российской академии наук. Серия математическая, 2012, Volume 76, Number 5, Page 143

Comments (0)

Please log in or register to comment.
Log in